Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i finally finished my accutane and my skin was clear for a month or two and now i'm back to breaking out in bad cysts. why does this stuff always happen to me?? i'm sick and tired of this.  i thought maybe i could stay cleared up and have a normal social life but i guess not. i just wish this would go away. i want to enjoy life and BE HAPPY. i don't want be in the same mess as last year.

Edited by Lydia_tank

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×